MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG M.BLUE 5 SYS W/PED.BURRHOLE RESERVOIR; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG M.BLUE 5 SYS W/PED.BURRHOLE RESERVOIR; HYDROCEPHALUS MANAGEMENT
Model Number FX846T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 02/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an m.Blue valve (#fx846t) was implanted during a procedure performed on (b)(6) 2025.According to the complainant, the valve caused an over-drainage.The patient underwent a revision procedure on (b)(6) 2026.No patient complications were reported as a result of the revision procedure.The complained product was sent to the manufacturer for investigation.
 
Additional Manufacturer Narrative
Visual inspection during the investigation, scratches on the outer housing of the valves, were determined.Permeability test a permeability test has shown that the m.Blue is permeable.Computer controlled test to investigate the claim of over-drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valve istested in both the horizontal as well as the vertical position.The results show that the valve is operating within the specified tolerances in both positions.Adjustment test the m.Blue valve was tested and is adjustable to all specified pressures.Braking force and brake function test the brake functionality test has shown that the brake function is fully operational, and the braking force is within the given tolerances.Internal inspection after dismantling of the valve, deposits were found in m.Blue.Results based on our investigation results, we can determine visible deposits in the m.Blue.The deposits did not affect the technical properties at the time of the investigation.At the time of the examination, we were unable to determine how the aforementioned functional impairment occurred.Organic material in the patient's own cerebrospinal fluid may have temporarily affected the function and is a known side effect of hydrocephalus therapy.Not every deposit in a shunt system, depending on its location, quantity, and consistency, leads to a deterioration in properties.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.

Brand Name
M.BLUE 5 SYS W/PED.BURRHOLE RESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key24604172
Report Number3004721439-2026-00062
Device Sequence Number8895185
Product Code JXG
UDI-Device Identifier04041906504762
UDI-Public(01)04041906504762(11)250822(17)300730(10)20084901
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192266
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX846T
Device Catalogue NumberFX846T
Device Lot Number20084901
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age9 MO
Patient SexMale